Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red splotchy skin on back, stomach, legs and arms. Solution ?

I awoke yesterday to red splotchy skin. Mainly my back/stomach/legs and a little on my arms. Today it is redder and looks more like a mild case of sunburn . They re are no rashes/bumps. It does not itch bad or anything except at the bottoms of my legs and ankles and a little around my back. It is not on my face or neck . Didnt know whether or not to go to the Dr. Thanks, AAAA
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Your description of rash is matching to those seen in mild viral infections.

You can wait for the rash to decrease as it is not a severe condition.

Just apply some aloevera lotion.

If the rash spreads further or you get any other symptom,
You must meet a dermatologist.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor